Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


REGARDING VIRADAY
Jan 9, 2013

HI MY FRIEND WAS JUST DETECED HIV POSITIVE IN INDIA, HER AGE IS 56 AND SHE IS LOOSING HER WEIGHT AND FEELING NUMBNESS,AND NOT AT ALL FEELING GOOD,SO WHAT SHOULD SHE DO TO KEEP HER FIT

Response from Dr. Henry

Recommend that she undergo a good clinical evaluation and discuss starting an effective HIV regimen (such as Viraday or Atripla as it is called in US). If she is already on Viraday and having those problems then a general clinical/nutrition assessment is recommened as well as a check to make sure she is responding to the Viraday from HIV standpoint and that she is not having serious side effects from the Viraday. KH



Previous
Atripla and Hormone Replacement
Next
Excretion of Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement